Back in April me and my husband had sex and the next morning i got my period but i still took a Plan B pill and my period when away for a few days and came back. in May the same thing happened but my period never came back and im having bad cramps. But ive been taking the pill every month since October, sometimes even twice a month. so i dont know whats going on, would i be possible im pregnant ? or is it just a side effect since i was using the pill so much ?
I don't understand what pill you've been taking every month. Surely not Plan B?
If you DID mean you've used Plan B every month since October, & sometimes twice per month, then that's going to have really messed your body up! It's purely for emergency use only, & there are no studies on the long term effects of it! Plan B is a huge dose of artificial hormone. 1 dose usually causes lots of hormonal side effects, & you're not meant to use it more than once in the same cycle.
To have used it for so long & so frequently, all I can suggest is that you see your doctor as soon as possible. Your poor body is going to take a long time to get back to normal, & you should be monitored by your doctor for any long term implications. At the very least, you're going to have lots of hormonal side effects, such as those you get with a period, pregnancy, menopause etc. It's going to take a long time to get back to a normal, healthy menstrual cycle.
I'd also suggest a pregnancy test, as although Plan B is good at giving lots of unwanted hormonal side effects, it's NOT as effective as regular birth control pills, so there is a chance of pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2013 • 1 answer
Posted 11 Jan 2015 • 3 answers
Posted 8 May 2015 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer